Loestrin fe and breakthrough bleeding

Common Questions and Answers about Loestrin fe and breakthrough bleeding

loestrin

But, it's different with every person whether or not you will still have breakthrough bleeding, your cycle, or just skip it. I am on Loestrin 24 and I did that and I spotted for a day, only when I wiped and that was it. I didn't bleed until my next cycle. It's not harmful, unless you continue to do this for every cycle. But, I was told by my doctor it was ok for special things, like vacation, wedding, etc.
However, in the past couple of months I have experienced spotting and breakthrough bleeding all over again and that is not normal for me. What could be going on? I take my pill at the same time daily and there haven't been any changes of lifestyle.
ive been on loestrin 24 fe for about 2 weeks now i started it on a sunday which happen to be the first day of my period that lasted 7 days to end to start with the breakthough bleeding 2 days later and it has yet to stop any idean how long this is going to last i cant begin to think about bleeding for months stright.
I've been on Loestrin for a month, and have had a little bit of breakthrough bleeding. In the past I've been on Lo-ovral, Alesse, and another strong one I don't remember the name of. Compared to those others, this one rules! The side effects are practically non-existent. Give it a try!
hey the only thing i know about Loestrin is i was on Loestrin 1/20 FE a low dose and i never got my period ever the 8 yrs that i was on it. They said it is okay, just if you miss to check for preg, here is also some interesting info on what happ when you take BC pills or any of that stuff.
I've been on Lo Loestrin Fe for about 6 months now - I'm halfway through my 6th pack. I haven't had a period since I started taking it, I'm not pregnant, and everything has been 100% regular. I get cramps occasionally on my placebo pills, just never a period. My doctor recently diagnosed me with mild bronchitis and prescribed me a 5 day Z-Pak.
Hello, I've been on birth control since I was 15 (now 23) for ovarian cysts. About a year ago I switched pills from Loestrin 24 fe to Lo Loestrin 24 fe. Within the year I think I've had 2 periods (only lasting a day or so) and a few days of very light spotting. I do know this pill is the lowest dose of hormones you can have with a birth control pill. Is this normal?
I am now on Microgestin 1/20 Fe generic version of Loestrin. Anyway what does anyone know about this? Any major side effects I should be worried about...I was reading that it causes bigger breast, weight gain, and low sex drive...is that true for anyone else who has taken it?
On November 12,2009 i started to have some bleeding. It was brown and then turned red.The doctor told me it was breakthrough bleeding due to my birth control. I had unprotected sex on the 21st of November. My boyfriend pulled out but we did not use a condom. I was beyond scared so I took planb. I was told, I most likely did not need planb because i take my birth control regularly. I still took it to help me settle my mind. The day after i took it, i noticed clear discharge.
I have been on loestrin 24 fe for over a year. I ended my true period September 13. September 20, i started lightly bleeding but it was dark and old. The next day it turned it a light brown/red. Saturday and now Sunday i have barely bled but again it is dark. Now, this all isnt enough blood to fill a tampon or pad. I have never had any spotting while on the birth control until now. My bf and I do have unprotected sex and he ejaculates inside me every time, whish is about once or twice a week.
i am going on the fourth pack of lo loestrin fe. i have had my period twice for the past three packs. i am goin on vacation soon and am worried i will have break through bleeding when i go. if i do have break through bleeding can i double up on the blue pills to stop the bleeding?
This past month I had breakthrough bleeding. I've been told that breakthrough bleeding means that I am not protected anymore, but does that mean that my pills were not working for the entire month prior to breakthrough or just the time after that? Could I have gotten pregnant before breakthrough even if I had taken pills regularly? Thanks so much!
I am on my third month of Lo Loestrin Fe and I am really confused to what is going on with my body. If anyone could help it would really mean a lot since I am so worried and anxious about this situation- and on top of that my GYN doesn't do much to help me. I have taken every single pill (some within a 3 hour window) and have had some breakthrough bleeding throughout the past few months.
i have had the same symptoms with loestrin fe...i have had breakthrough bleeding and cramping about 15 days each month! did anyone else gain alot of weight?
I have been on the birth control pill Lo Loestrin Fe for about 4 months now. I take my pill everyday at 8:00 pm but sometimes I take it a few minutes early (up to 5 min) or a few late (up to 30 min late). I was wondering if this would heighten my change to get pregnant drastically? Because I had sex with my boyfriend about two weeks ago and he finished inside me.
I am on the oral contraception Lo Loestrin Fe and I just started my placebo pills of my second pack yesterday. I was on this BC last year for 3 months then got off because of breakthrough bleeding constantly- tried Microgestin and it was awful so I decided to try this pill again. I've bleed quite a bit on this pill with spotting. My last period was from Feb 4-10th. Then I had unprotected sex (pull out method) on Feb 11th and 14th.
2006 - Went on Yasmin but changed a year later due to an insane amount of bleeding. 2007 - Went on Yaz instead and bleeding was much better but libido decreased tremendously and seven months later, had a HUGE anxiety attack while out of town for a conference. My GP put me on Lexapro, felt good for about 3 months, and then we stepped me off of it because I assumed it was ennvironmental stressors and not linked to Yaz. Two months later, another huge anxiety attack.
I am on the birth control Lo Loestrin Fe and I just began the first of my four sugar/iron pills today on my second pack. I am wondering if I could be pregnant and what's going on with my body. Here's my info: I have taken my pills as directed- on time and have never missed a pill. There have only been maybe, tops of five times that I have taken my pill 2-3 hours late at the most. I have spotted quite a bit on this pill- and the spotting has resembled a period most times.
put me on this while we wait for my essure tubal to heal up - I have had cramps (like period cramps) like every single day - and breakthrough bleeding as well. In addition to headaches and overall crappy moods - does this sound familiar to anyone? This never happened to me on OrthoTriCyclene. Thank god it's only temporary, but is it normal? Thanks!
i said to these nurses probably 4 times about my bleeding, pain in my lower back, and vaginal pains and all i get is "so youre here for your annual?
I switched birth control from Ocella (generic of Yaz) to Loestrin 24 fe, and I've read side effects that say vaginal irritation is a possibility beacause of reduced estrogen. I've changed soaps 5 times, everything from Summers Eve to tear free hypoallergenic kids soap. At this point I'm literally hoping it's either chlamydia or gonorrhea so I can just gets some freaking help. Does anyone have any idea what could cause all these symptoms together? I've tested negative for abnormal pH.
I am on the birth control Lo Loestrin Fe and I just began the first of my four sugar/iron pills today on my second pack. I am wondering if I could be pregnant and what's going on with my body. Here's my info: I have taken my pills as directed- on time and have never missed a pill. There have only been maybe, tops of five times that I have taken my pill 2-3 hours late at the most. I have spotted quite a bit on this pill- and the spotting has resembled a period most times.
I completely skipped my period in the first month of taking it, no breakthrough bleeding and have actually found it has leveled out my moods quite nicely. I used to get murderously ticked about ANYTHING the week before my period and now I am just my usually chill self. I am lovin' it.
I have been feeling really tired, moody and snappy, I have also had a lot of breakthrough bleeding and heavy periods. I have also been really anxious.
I have always had PMS and since insertion of the paraguard, cramps are twice as strong and menstural bleeding is a lot heavier. On the other hand, my doctor has used the paraguard for several years without any symptoms.I only recommend the paraguard if you are willing to ride out possible side effects for the 1st few months. I myself am planning to have it removed if problems persistat a year after insertion. Hope this helps.
Now I am mildly concerned though because I had a very light period last week (2 days), and I woke up bleeding again today. (sex last night) Has anyuone here had the same sort of thing, and/or should I chalk it up to my body missing the hormone it was getting? Thanks!
Yeah. Well that's what I hope-related to some kind of yeast thing, and not HPV-which would mean I have to wait until it runs it's course with me. My doctor actually told me to stick with the gold bond if it works, but that's treating the symptoms...sigh. I just had a run of anti biotics after a surgery, wouldn't that take care of any kind of BI/yeast/uti??
MedHelp Health Answers